# SDR DALA2023090807381

- Difficulty date: September 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N105DX
- Make and model: Airbus A321-211
- Aircraft serial: 10030
- Aircraft time: 8,911 hours, 4,360 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE SLAT #3 STOP PAD IS WORN. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0369:5740-3061-LT/003 00155 CHECKED LIMITS AND EVALUATED PER A321 AMM 27-84-65. PAD WEAR MEASURED AT .028 IN. AND IS WITHIN LIMITS OF MAX (.0394 IN.) (LP# 2954368)
